A member asked:

The docter prescribed me augmentin (amoxicillin and clavulanate) sr antibiotic for sinus infection, it says 4 tablets a day, i have fast heart beat on the second day, is this bad?

5 doctors weighed in across 2 answers
Dr. Kristin Sokol answered

Specializes in Allergy and Immunology

Probably not related: Fast HR is probably not related to taking Augmentin (amoxicillin and clavulanate) SR. Drink plenty of fluids and get plenty of rest as you currently have a sinus infection. If you are taking any pseudoephedrine (a decongestant) for your sinus congestion, stop now as this is likely the cause of the fast heart rate.

Answered 9/13/2016

1.2k views

Thank
Dr. Jane Lykins answered

Specializes in Family Medicine

Not likely related: Cardiac side effects are not typical with Augmentin, (amoxicillin and clavulanate) so this is likely a coincidence. However, if you are dehydrated from diarrhea (which is a more common side effect) your pulse can go up. Or, very rarely, people can become anemic on Augmentin, (amoxicillin and clavulanate) which can make your heart rate go up. If you are dizzy or fatigued or pale, or feel like you might pass out, get in to see a doctor ASAP.

Answered 6/8/2016

1.2k views

Thank

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question